# SDR MALA20110912001

- Difficulty date: September 12, 2011
- Submitted: September 14, 2011
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 9,996 hours, 6,599 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NOTED FWD EMERGENCY EXIT LIGHT ON THE FIRST CLASS/COACH PARTITION INOP.  INSTALLED REPAIRED BATTERY CHARGER ASSY, PN 11-0049, SN 23169 ON PN 11-0049, SN 20467 OFF, INSTALLED ORIGINAL BATTERY PN 2013-1A, SN 98231 REF AMM 33-50-00.
